# SDR UPS02439690

- Difficulty date: September 19, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 63,455 hours, 32,969 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C RT BS 1810 STR 27 AFT CARGO DOOR UPPER DOOR UPPER FWD CORNER 1 EA FASTENER HOLE CRACK FOUND AT SKIN , APPROX 1/8 INCH RUNNING DOWNWARD. PLS REFER ATT FIG.     AFT CARGO DOOR CUTOUT UPPER FWD CORNER REPAIRED AS PER SRM 53-30-03  FIG 62. REPEAT INSPECTION IN 3000 CYCLES INTERVAL.
